Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Polynomials and limited sets


Author: Pablo Galindo
Journal: Proc. Amer. Math. Soc. 124 (1996), 1481-1488
MSC (1991): Primary 46G20; Secondary 46B20
MathSciNet review: 1307518
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that scalar-valued polynomials are weakly continuous on limited sets and that, as in the case of linear mappings, every $c_0$-valued polynomial maps limited sets into relatively compact ones. We also show that a scalar-valued polynomial whose derivative is limited is weakly sequentially continuous.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46G20, 46B20

Retrieve articles in all journals with MSC (1991): 46G20, 46B20


Additional Information

Pablo Galindo
Email: galindo@vm.ci.uv.es

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03175-9
PII: S 0002-9939(96)03175-9
Keywords: Polynomial, limited set, weakly conditionally compact set
Received by editor(s): June 13, 1994
Received by editor(s) in revised form: October 19, 1994
Additional Notes: The author was supported in part by DGICYT pr. 91-0326 and by grant 93-081
Communicated by: Theodore Gamelin
Article copyright: © Copyright 1996 American Mathematical Society